# SDR FDEA2019083082038

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 78,467 hours, 16,141 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724B
- Part serial: B0265
- Condition: Damaged
- Location: Nr 5
- Part time: 46,679 hours, 11,994 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 5 BRAKE DAMAGED   R&R THE NR 5 BRAKE IAW AMM 32-43-20-4.
